RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Forthcoming seminars
Seminar calendar
List of seminars
Archive by years
Register a seminar

Search
RSS
Forthcoming seminars





You may need the following programs to see the files








Geometric Topology Seminar
January 19, 2011 12:00, Moscow, Math Department of the Higher School of Economics, Room 108
 


Correction of Shtan'ko's original proof of the Ancel–Cannon theorem on locally flat approximation of codimension 1 embeddings of manifolds (continued)

A. V. Chernavskii

Number of views:
This page:100


References
  1. M. A. Shtanko, “Approksimatsiya vlozhenii mnogoobrazii v korazmernosti edinitsa”, Matem. sb., 94:3 (1974), 483–494  mathnet  mathscinet  zmath; Math. USSR-Sb., 23:3 (1974), 456–466  crossref
  2. F. Ancel, J. Cannon, “The locally flat approximation of cell-like embedding relations”, Ann. of Math., 109 (1979), 61–86  crossref  mathscinet  zmath
  3. J. W. Cannon, J. L. Bryant and R. C. Lacher, “The structure of generalized manifolds having nonmanifold set of trivial dimension”, Geometric Topology (Proc. Georgia Topology Conf., Athens, GA, 1977), Academic Press, 1979, 261–300  mathscinet  zmath
  4. S. C. Ferry, “On the Ancel–Cannon theorem”, Topol. Proc., 17 (1992), 41–58 http://at.yorku.ca/b/a/a/d/11.htm  mathscinet  zmath
  5. R. J. Daverman and G. A. Venema, Embeddings in Manifolds, Graduate Studies in Math, 106, Amer Math. Soc., 2009 http://www.calvin.edu/~venema/embeddingsbook/  mathscinet  zmath


SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017